# SDR SIMA200630503

- Difficulty date: October 30, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FLT 4343 - CABIN EMERGENCY LIGHT INOPERATIVE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT AND NO FAULTS NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
